Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Neck Pain with Rash

AnonymousUserAAnonymousUser Posts: 49,321
edited 06/11/2012 - 8:27 AM in Neck Pain: Cervical
About 2 weeks ago I had strep throat, but took an antibiotic for it and am pretty sure it's gone. About a week ago I started developing this funny rash mostly on my right arm, upper back, and stomach, but some on my left arm and forehead. The rash is just little red bumps that are dry and scaley, with maybe a little itching, but not much. Thursday afternoon, the back of my neck started hurting to the right of my spine, and sort of down into my right shoulder. At times, my right ear has also hurt. I've looked around on the internet, but can't really find anything where these symptoms are really related. If it could be something serious, I absolutely detest the ER and would love to avoid it, but of course will go if it's necessary. I would love to know possibilities of what this could be other than just a recommendation of a doctor, although that would be helpful as well. Thanks!
advertisement

Comments

  • Carrie,

    I think the best thing for you to do is go see the doc. SOON!

    "C"
  • First of all I agree with "C". Secondly I would check the side effects of any other medications you might be taking. DEFINITELY call the doc and even if you don't like the ER is it continue to spread then GO! Fast!
  • advertisement
Sign In or Register to comment.